Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 129, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 24, 2022, 11:49 PM CDT for 11 counties in Texas. It was in force for 56 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2022, 11:49 PM CDT (04:49 UTC)
- Expired
- May 25, 2022, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Atascosa County, TX, Bexar County, TX, Caldwell County, TX, Comal County, TX, Frio County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Medina County, TX, Uvalde County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 36 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 11:49 PM CDT | TSTM WND DMG | 2 Se Leon Valley, TX | PICTURE SENT OF A LARGE 30 INCH DIAMETER ARIZONA ASH TREE SPLIT IN HALF ABOUT 8 FEET ABOVE THE GROUND. TIME ESTIMATED BY RADAR. |
| May 24, 11:51 PM CDT | TSTM WND DMG | 3 Wnw Lackland Afb, TX | SOCIAL MEDIA REPORT OF WIND DAMAGE TO FENCES, A TRAMPOLINE, AND ABOVE GROUND POOL NEAR THE INTERSECTION OF CASCO BAY AND FARALLON ISLE. TIME ESTIMATE FROM RADAR. |
| May 24, 11:51 PM CDT | TSTM WND GST 63 | 3 Ene Castle Hills, TX | RECORDED AT SAN ANTONIO INTL AIRPORT. POWER FLASHES ALSO REPORTED BY SPOTTER ALONG LOOP 410 IN NORTHEAST SAN ANTONIO. |
| May 24, 11:54 PM CDT | TSTM WND DMG | 3 W Windcrest, TX | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN. |
| May 24, 11:59 PM CDT | TSTM WND DMG | 1 Wnw Hill Country Vill, TX | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN. |
| May 24, 11:59 PM CDT | TSTM WND GST 59 | 2 Ese Castroville, TX | RECORDED AT CASTROVILLE AIRPORT. |
| May 25, 12:01 AM CDT | TSTM WND GST 56 | 3 E Lackland Afb, TX | RECORDED AT KELLY FIELD IN SAN ANTONIO. |
| May 25, 12:06 AM CDT | TSTM WND GST 58 | 6 Sse San Antonio, TX | MEASURED AT SAN ANTONIO STINSON MUNICIPAL AIRPORT. |
| May 25, 12:11 AM CDT | TSTM WND DMG | 1 Ne Hill Country Villa, TX | REPORT FROM MPING. 3-INCH TREE LIMBS BROKEN. |
| May 25, 12:35 AM CDT | TSTM WND GST 52 | 2 Wsw Pleasanton, TX | MEASURED AT PLEASANTON MUNICIPAL AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 8:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 24, 11:35 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 5.1
The text
As transmitted.
319
WUUS54 KEWX 250449
SVREWX
TXC013-029-055-091-163-177-187-209-325-463-493-250545-
/O.NEW.KEWX.SV.W.0129.220525T0449Z-220525T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1149 PM CDT Tue May 24 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Medina County in south central Texas...
Caldwell County in south central Texas...
Southeastern Hays County in south central Texas...
Guadalupe County in south central Texas...
East central Uvalde County in south central Texas...
Northern Frio County in south central Texas...
Gonzales County in south central Texas...
Northern Atascosa County in south central Texas...
Wilson County in south central Texas...
Bexar County in south central Texas...
Southeastern Comal County in south central Texas...
* Until 1245 AM CDT.
* At 1148 PM CDT, severe thunderstorms were located along a line
extending from near Martindale to Rio Medina to Sabinal, moving
southeast at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Universal City, Live Oak, Lockhart, Pleasanton, Selma,
Pearsall, Hondo, Gonzales, Floresville, Luling, Devine, Jourdanton
and Poteet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2958 9721 2956 9720 2935 9738 2920 9771
2922 9773 2914 9783 2895 9825 2875 9923
2933 9955 2952 9888 2994 9782 2984 9738
2964 9713
TIME...MOT...LOC 0448Z 331DEG 33KT 2988 9781 2944 9887 2930 9947
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP2 follow-up statements
519
WWUS54 KEWX 250511
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1211 AM CDT Wed May 25 2022
TXC013-029-055-091-163-177-187-209-325-463-493-250545-
/O.CON.KEWX.SV.W.0129.000000T0000Z-220525T0545Z/
Medina TX-Caldwell TX-Hays TX-Guadalupe TX-Uvalde TX-Frio TX-
Gonzales TX-Atascosa TX-Wilson TX-Bexar TX-Comal TX-
1211 AM CDT Wed May 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MEDINA...CALDWELL...SOUTHEASTERN HAYS...GUADALUPE...EAST CENTRAL
UVALDE...NORTHERN FRIO...GONZALES...NORTHERN ATASCOSA...WILSON...
BEXAR AND SOUTHEASTERN COMAL COUNTIES...
At 1211 AM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Lockhart to Stinson Municipal Airport
to 9 miles north of Frio Town, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Universal City, Live Oak, Lockhart, Pleasanton, Selma,
Pearsall, Hondo, Gonzales, Floresville, Luling, Devine, Jourdanton
and Poteet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2958 9721 2956 9720 2935 9738 2920 9771
2922 9773 2914 9783 2895 9825 2875 9923
2933 9955 2952 9888 2994 9782 2984 9738
2964 9713
TIME...MOT...LOC 0511Z 304DEG 43KT 2985 9752 2934 9845 2914 9937
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP282
WWUS54 KEWX 250530
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1230 AM CDT Wed May 25 2022
TXC013-029-055-091-163-177-187-209-325-463-493-250545-
/O.CON.KEWX.SV.W.0129.000000T0000Z-220525T0545Z/
Medina TX-Caldwell TX-Hays TX-Guadalupe TX-Uvalde TX-Frio TX-
Gonzales TX-Atascosa TX-Wilson TX-Bexar TX-Comal TX-
1230 AM CDT Wed May 25 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR MEDINA...CALDWELL...SOUTHEASTERN HAYS...GUADALUPE...EAST CENTRAL
UVALDE...NORTHERN FRIO...GONZALES...NORTHERN ATASCOSA...WILSON...
BEXAR AND SOUTHEASTERN COMAL COUNTIES...
At 1230 AM CDT, severe thunderstorms were located along a line
extending from near Yoakum to 8 miles northwest of Nell to 8 miles
east of Dilley, moving southeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
San Antonio, New Braunfels, San Marcos, Schertz, Kyle, Seguin,
Cibolo, Universal City, Live Oak, Lockhart, Pleasanton, Selma,
Pearsall, Hondo, Gonzales, Floresville, Luling, Devine, Jourdanton
and Poteet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2958 9721 2956 9720 2935 9738 2920 9771
2922 9773 2914 9783 2895 9825 2875 9923
2933 9955 2952 9888 2994 9782 2984 9738
2964 9713
TIME...MOT...LOC 0530Z 331DEG 33KT 2933 9719 2882 9813 2862 9904
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:47 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, May 24, 6:47 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 647 PM CDT Tue May 24 2022 ...New UPDATE, AVIATION... .UPDATE... Issued at 647 PM CDT Tue May 24 2022 Have added Maverick and Kinney counties to the Severe Thunderstorm Watch 269 as strong to severe storms approach from the west. Still looks on track for one or two rounds of showers and thunderstorms for much of South Central Texas tonight into early Wednesday with strong to severe storms likely. && .SHORT TERM... (Tonight through Wednesday night) Issued at 242 PM CDT Tue May 24 2022 Cold front at 2 pm extends from near SJT to SEP is beginning to generate storm clusters north of it, but the cap appears to be holding for the area to the south. The pair of MCV's that deprived our forecast area much of the rainfall that was advertised yesterday continues to leave wake subsidence, and even the old faithful activity is slow to get started. This leaves a poor picture for rain forecast for tonight to extend into areas west of Hwy 83, but east of this area, there remains good model agreement on a solid line of storms forming to the north and sweeping across the eastern 3/4 of South Central TX from generally 7 PM to 7 AM. An exception over the western counties is that the dryline near Dryden might generate a late afternoon or early evening isolated strong storm over Val Verde County; the latest HRRR runs show that activity to track east and get absorbed into the complex without any ability to pull the trailing edge westward. Thus, it is feared much of the Rio Grande areas will miss out on tonight's rain, although the sim-reflectivity of the latest would bring the western edge of activity pretty close to the border south of DRT. Storm dynamics/wind shear have escalated the severe potential with an Enhanced Risk to represent this large storm complex with a highlight the potential for strong organized downdrafts with the congealing line. Areas where the line is still coming together from discrete supercells and areas where the line may kink early tonight may have a shot to produce a brief tornado or two. Some hail over 1 inch is possible, but we think the primary severe concern for tonight is the strong winds and rounds of torrential that could dump 1 to 2 inches over a short time. PWat values approaching 2 inches near the leading edge could lead to a couple pockets of 3 to 4 inches in any of the areas where the line kinks with overlapping storm cells. Timing of the leading edge looks to be zeroing in on as early as 7 PM for parts of the Srn Edwards Plateau and Nrn Hill Country, then probably closer to the 10 PM-1 AM window for the metro areas. The potential for tornadoes should be mostly confined to the Enhanced risk areas and maybe as far south as I-10, because large outflow winds are anticipated on the leading edge once the line becomes more uniform late tonight. By around 3 AM, the severe threat should be winding down and certainly for the metro areas; most areas below I-10/Hwy 90 are only in a Marginal Risk, and the severe threat should be all wind by that time. As for the rain threat, it would be hard to imagine a run-off threat for areas south of I-10/Hwy 90, given our dry soils and what looks to be a fairly progressive moving squall line. Some of the Convective Allowing models depict a pair of lines with a trailing line over western counties filling in areas where the leading edge was more poorly organized. Thus our concerns for run-off issues might be mainly the Hill Country were the training is more likely and the soil depths are shallow. Cooler temperatures and dry air will make for a pleasant day by Wednesday afternoon, and Wednesday evening will be even more pleasant as temps drop quickly into the upper 60s/low 70s. && .LONG TERM... (Thursday through Monday) Issued at 242 PM CDT Tue May 24 2022 South-Central Texas will be transitioning to a warmer and drier pattern once again as troughing moves east on Thursday. With mid- level WNW flow and little in the way of synoptic forcing mechanisms, expect the heat to build back in over the CWA by the holiday weekend. Temperatures will warm to near-normal levels for late May on Thursday, followed by a steady warming trend into the weekend. By Saturday, expect widespread lower to middle 90s for the Hill Country and Coastal Plains, with upper 90s to low 100s generally west of US 281. That continues Sunday into Monday of next week with muggy/humid mornings, and hot and dry afternoons. Our next potential chance at rain doesn't look to arrive until Tuesday of next week as onshore flow may increase, bringing seabreeze showers or thunderstorms inland to the Coastal Plains. Will keep things dry for the time being. && .AVIATION... (00Z TAFS) Issued at 647 PM CDT Tue May 24 2022 One or perhaps two rounds of SHRA/TSRA will impact the I-35 sites late this evening into the overnight with SHRA/TSRA in the VCNTY of KDRT. Wind gusts to 50 KTS and hail to 2 inches are possible with the strongest TSRA. VFR skies prevail, except periods of brief MVFR/IFR CIGs/VSBYs and lightning late evening into overnight. S to SE winds 10 to 15 KTs with gusts to 20 KTs this evening shift to be N to NW with passage of the cold front. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 65 79 59 87 / 90 20 0 0 Austin Bergstrom Intl Airport 64 79 58 87 / 90 20 0 0 New Braunfels Muni Airport 65 81 59 89 / 90 30 10 0 Burnet Muni Airport 62 79 57 89 / 100 10 0 0 Del Rio Intl Airport 67 87 64 93 / 40 0 0 0 Georgetown Muni Airport 63 78 58 87 / 100 10 0 0 Hondo Muni Airport 65 83 59 89 / 70 20 0 0 San Marcos Muni Airport 64 80 58 88 / 90 20 0 0 La Grange - Fayette Regional 67 80 61 88 / 90 60 10 0 San Antonio Intl Airport 65 80 61 87 / 90 20 0 0 Stinson Muni Airport 67 84 63 91 / 90 40 10 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...04 Long-Term...Brady Aviation...04
Hazardous weather outlook, May 24, 4:03 PM CDT, 7 hours 46 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 403 PM CDT Tue May 24 2022 TXZ171>173-183>194-202>209-217>225-228-252200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 403 PM CDT Tue May 24 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Isolated thunderstorms are possible late this afternoon and early evening across the southern Edwards Plateau and western Hill Country. A complex of storms is then forecast to impact portions of the Hill Country, I-35 corridor, and Coastal Plains late this evening and into the early morning hours on Wednesday. Some storms could become severe. The main threats are damaging wind gusts and locally heavy rainfall that could lead to isolated urban and small stream flooding. A secondary threat of hail and a low chance for isolated tornadoes is also possible. A Severe Thunderstorm Watch has been issued for portions of the Hill Country and southern Edwards Plateau. Additional watches farther south could be required later tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Showers and thunderstorms on Wednesday morning should remain mostly across the Coastal Plains and then clear southeast by midday. A few strong storms could be possible in the morning, producing gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit severe weather and rainfall reports to the National Weather Service.
In the hours before
Special weather statement, May 24, 11:08 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT Tue May 24 2022
TXZ172-173-192-250500-
Williamson TX-Burnet TX-Travis TX-
1108 PM CDT Tue May 24 2022
...Strong thunderstorms will impact portions of Williamson,
northwestern Travis and central Burnet Counties through MIDNIGHT
CDT...
At 1107 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Watson to near Smithwick. Movement was
east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Round Rock, Georgetown, Taylor, Burnet, Granger, Bertram, Serenada,
Leander, Bartlett, Liberty Hill, Jarrell, Florence, Thrall, Weir,
Georgetown Dam, Watson, Granger Dam, Joppa, Andice and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.
&&
LAT...LON 3091 9783 3087 9762 3074 9727 3058 9721
3055 9823 3095 9817 3099 9788
TIME...MOT...LOC 0407Z 268DEG 37KT 3090 9805 3057 9806
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
CPLocal storm report, May 24, 11:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM HAIL 1 NE SUNSET VALLEY 30.24N 97.79W
05/24/2022 U0.75 INCH TRAVIS TX PUBLIC
REPORT FROM MPING DIME SIZE HAIL.
&&
KCWLocal storm report, May 24, 11:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND GST BERGSTROM INTERNATIONAL 30.20N 97.67W
05/24/2022 M51 MPH TRAVIS TX ASOS
&&
JRLocal storm report, May 24, 11:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1133 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM TSTM WND DMG PFLUGERVILLE 30.45N 97.62W
05/24/2022 TRAVIS TX PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.
&&
JRLocal storm report, May 24, 11:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1142 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM TSTM WND GST BERGSTROM INTERNATIONAL 30.20N 97.67W
05/24/2022 M60 MPH TRAVIS TX ASOS
&&
JRLocal storm report, May 24, 11:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1144 PM CDT TUE MAY 24 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 1 SW WEST LAKE HILLS 30.28N 97.82W
05/24/2022 U0.75 INCH TRAVIS TX PUBLIC
REPORT FROM MPING.
&&
JRThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:14 PM CDT | Special Weather Statement | EWX | Maverick | 46 min |
| May 24, 7:28 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| May 24, 7:30 PM CDT | Special Weather Statement | EWX | Val Verde | 60 min |
| May 24, 7:32 PM CDT | Special Weather Statement | EWX | Llano | 58 min |
| May 24, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 15 min |
| May 24, 7:47 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 58 min |
| May 24, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 64 min |
| May 24, 8:15 PM CDT | Special Weather Statement | EWX | Edwards | 45 min |
| May 24, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 59 min |
| May 24, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Williamson | 56 min |
| May 24, 8:53 PM CDT | Special Weather Statement | EWX | Val Verde | 52 min |
| May 24, 8:56 PM CDT | Special Weather Statement | EWX | Kerr | 49 min |
| May 24, 9:07 PM CDT | Special Weather Statement | EWX | Val Verde | 53 min |
| May 24, 9:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 64 min |
| May 24, 9:12 PM CDT | Special Weather Statement | EWX | Dimmit | 18 min |
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Real | 60 min |
| May 24, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 60 min |
| May 24, 9:23 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 24, 9:28 PM CDT | Special Weather Statement | EWX | Llano | 47 min |
| May 24, 9:40 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 50 min |
| May 24, 9:43 PM CDT | Special Weather Statement | EWX | Dimmit | 47 min |
| May 24, 9:47 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 58 min |
| May 24, 10:09 PM CDT | Severe Thunderstorm Warning | EWX | Kerr | 66 min |
| May 24, 10:11 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| May 24, 10:11 PM CDT | Areal Flood Advisory | EWX | Kerr | 3 hr |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 46 min |
| May 24, 10:15 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 24, 10:17 PM CDT | Special Weather Statement | EWX | Real | 43 min |
| May 24, 10:31 PM CDT | Special Weather Statement | EWX | Burnet, Williamson | 44 min |
| May 24, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 56 min |
| May 24, 10:41 PM CDT | Special Weather Statement | EWX | Bandera | 49 min |
| May 24, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 65 min |
| May 24, 11:01 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Hays, Kendall, Medina and 2 more | 59 min |
| May 24, 11:08 PM CDT | Special Weather Statement | EWX | Williamson | 52 min |
| May 24, 11:23 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 67 min |
| May 24, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Kinney, Maverick, Uvalde, Zavala | 54 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee, Williamson | 64 min |
| May 25, 12:33 AM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| May 25, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, DeWitt, Frio, Gonzales, Guadalupe and 4 more | 68 min |
| May 25, 12:41 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Kinney, Maverick, Uvalde, Zavala | 64 min |
| May 25, 1:13 AM CDT | Special Weather Statement | EWX | Maverick, Uvalde | 47 min |
| May 25, 1:31 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Maverick, Zavala | 59 min |
| May 25, 2:07 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 38 min |
| May 25, 2:42 AM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| May 25, 2:56 AM CDT | Special Weather Statement | EWX | Uvalde | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.